IDEAS home Printed from https://ideas.repec.org/a/eee/ecolet/v51y1996i2p191-195.html
   My bibliography  Save this article

A note on a property of maximal sets and choice in the absence of universal comparability

Author

Listed:
  • Banerjee, Asis
  • Pattanaik, Prasanta K.

Abstract

No abstract is available for this item.

Suggested Citation

  • Banerjee, Asis & Pattanaik, Prasanta K., 1996. "A note on a property of maximal sets and choice in the absence of universal comparability," Economics Letters, Elsevier, vol. 51(2), pages 191-195, May.
  • Handle: RePEc:eee:ecolet:v:51:y:1996:i:2:p:191-195
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0165-1765(95)00804-7
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Suzumura, Kotaro & Xu, Yongsheng, 2003. "On constrained dual recoverability theorems," Mathematical Social Sciences, Elsevier, vol. 45(2), pages 143-154, April.
    2. Bossert, Walter & Sprumont, Yves, 2003. "Efficient and non-deteriorating choice," Mathematical Social Sciences, Elsevier, vol. 45(2), pages 131-142, April.
    3. Lahiri, Somdeb, 2009. "Acyclic social welfare," MPRA Paper 13687, University Library of Munich, Germany, revised 03 Mar 2009.
    4. Athanasios Andrikopoulos, 2011. "Characterization of the existence of semicontinuous weak utilities for binary relations," Theory and Decision, Springer, vol. 70(1), pages 13-26, January.
    5. Herden, Gerhard & Pallack, Andreas, 2002. "On the continuous analogue of the Szpilrajn Theorem I," Mathematical Social Sciences, Elsevier, vol. 43(2), pages 115-134, March.
    6. Josep Enric Peris Ferrando & Begoña Subiza Martínez, 1997. "Choosing among maximals," Working Papers. Serie AD 1997-19, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
    7. T. Demuynck, 2009. "Common ordering extensions," Working Papers of Faculty of Economics and Business Administration, Ghent University, Belgium 09/593, Ghent University, Faculty of Economics and Business Administration.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:51:y:1996:i:2:p:191-195. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/ecolet .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.